# SDR IPXA2020081218949

- Difficulty date: July 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605600400
- Part serial: CC2049
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGWATER INGRESS FOUND 64" FROM THE OB EDGE OF FR 10 AND 5" FROM THE TRAILING EDGE INDICATION MEASURES. 2" DIAMETERACCOMPLISH REPAIR PER A300-600 SRM 55-21-12 PAR. 5J
